# SDR MWEA99510

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576762
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 8R STATION 465 TO 484, 389 TO 409, AND 313 TO 332 HAVE HOLES.  MTC FABRICATED AND INSTALLED REPAIR DOUBLERS.
